# SDR 95ZZZX1139

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132BK
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 1529A
- Engine: Garrtt TPE33110
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 3101512
- Condition: Failed
- Location: 1st Stage
- Part time: 6,530 hours
- Component: 31016031
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF POWER APPLICATION, LT ENGINE DEVELOPED HIGHER THAN NORMAL ITT.  THE ENGINE WAS VISUALLY INSPECTED AND WAS FOUND TO HAVE EJECTED INTERNAL PARTS FROM THE TAILPIPE.  TEAR DOWN INSPECTION REVEALED CAUSE TO HAVE BEEN GENERATED FROM ONE FIRST STAGE TURBINE BLADE FAILURE.  BLADE TSN, 6529.8 - CSN 6988.
